Alert archive / Nevada / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 107, NWS Las Vegas, NV
NWS Las Vegas, NV issued this severe thunderstorm warning at Jul 10, 2011, 5:20 PM PDT for Clark County, Nevada; Mohave County, Arizona. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2011, 5:20 PM PDT (00:20 UTC)
- Expired
- Jul 10, 2011, 6:00 PM PDT
- In force
- 40 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
Counties Mohave County, AZ, Clark County, NV
The radar
The Las Vegas radar (KESX), 79 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 5:20 PM PDT | HAIL 0.75 | Mohave Valley, AZ | THE PUBLIC REPORTED HAIL UP TO PENNY SIZE IN DIAMETER IN MOHAVE VALLEY THROUGH THE NWS LAS VEGAS FACEBOOK PAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 0.3 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -189 J/kg
- Mixed-layer LCL
- 3072 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
140
WUUS55 KVEF 110020
SVRVEF
AZC015-NVC003-110100-
/O.NEW.KVEF.SV.W.0107.110711T0020Z-110711T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
520 PM MST SUN JUL 10 2011
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...
EXTREME SOUTH CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...
* UNTIL 600 PM MST/600 PM PDT/.
* AT 514 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR MOHAVE VALLEY...OR 14 MILES
SOUTH OF BULLHEAD CITY...AND MOVING NORTH AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...LAUGHLIN...BULLHEAD CITY...MOHAVE
VALLEY AND RIVERSIDE ADVENTURE RV PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING
DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND
DEBRIS. IN ADDITION...HAIL AND LIGHTNING ARE LIKELY. LIGHTNING CAN
KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM WINDOWS
UNTIL THE STORM PASSES.
REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE OR TWITTER #NWSVEGAS.
&&
LAT...LON 3499 11462 3511 11464 3527 11461 3518 11431
3488 11449 3492 11463
TIME...MOT...LOC 0020Z 181DEG 12KT 3498 11461
$$
PIERCE2 follow-up statements
143
WWUS55 KVEF 110040
SVSVEF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
540 PM MST SUN JUL 10 2011
AZC015-NVC003-110100-
/O.CON.KVEF.SV.W.0107.000000T0000Z-110711T0100Z/
MOHAVE AZ-CLARK NV-
540 PM MST SUN JUL 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM
MST/600 PM PDT/ FOR EXTREME SOUTH CENTRAL CLARK AND WEST CENTRAL
MOHAVE COUNTIES...
AT 533 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RIVERSIDE ADVENTURE RV
PARK...OR 7 MILES SOUTHWEST OF BULLHEAD CITY...MOVING NORTH AT 20
MPH.
THE PUBLIC NEAR MOHAVE VALLEY REPORTED AN ESTIMATED PEAK WIND OF 50
MPH ALONG WITH BLOWING DUST AND SAND AROUND 530 PM MST.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LAUGHLIN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING
DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND
DEBRIS. IN ADDITION...HAIL AND LIGHTNING ARE LIKELY. LIGHTNING CAN
KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM WINDOWS
UNTIL THE STORM PASSES.
REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE OR TWITTER #NWSVEGAS.
&&
LAT...LON 3499 11462 3511 11464 3527 11461 3518 11431
3488 11449 3492 11463
TIME...MOT...LOC 0039Z 179DEG 18KT 3509 11461
$$
PIERCE852
WWUS55 KVEF 110059
SVSVEF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
559 PM MST SUN JUL 10 2011
AZC015-NVC003-110107-
/O.EXP.KVEF.SV.W.0107.000000T0000Z-110711T0100Z/
MOHAVE AZ-CLARK NV-
559 PM MST SUN JUL 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTH CENTRAL CLARK
AND WEST CENTRAL MOHAVE COUNTIES WILL EXPIRE AT 600 PM MST/600 PM
PDT/...
THE SEVERE THUNDERSTORM NEAR BULLHEAD CITY AND LAUGHLIN IS
WEAKENING. THE SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 6 PM MST.
LAT...LON 3499 11462 3511 11464 3527 11461 3518 11431
3488 11449 3492 11463
TIME...MOT...LOC 0057Z 179DEG 18KT 3518 11461
$$
PIERCEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:35 PM PDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jul 10, 2:35 PM PDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 235 PM PDT SUN JUL 10 2011 .SYNOPSIS...MONSOON MOISTURE WILL REMAIN IN PLACE THROUGH MONDAY OVER MOHAVE COUNTY AND PORTIONS OF CLARK...LINCOLN...AND SAN BERNARDINO COUNTIES. THIS WILL ALLOW FOR A CONTINUATION OF AFTERNOON SHOWERS AND THUNDERSTORMS. AN AREA OF LOW PRESSURE DROPPING SOUTH OUT OF WESTERN CANADA WILL ALLOW FOR A SOUTHWEST FLOW OVER THE REGION TO FINALLY PUSH THE MOISTURE EAST BY MID WEEK WITH THUNDERSTORM CHANCES COMING TO AN END. && .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT...ANOTHER FAIRLY ACTIVE DAY ACROSS MOHAVE/CLARK AND LINCOLN COUNTIES. ALTHOUGH ACTIVITY WILL BE DECREASING THIS EVENING...ISOLATED THUNDERSTORMS POSSIBLE THROUGH THE NIGHT...ESPECIALLY MOHAVE AND LINCOLN COUNTIES. AS HAS BEEN MENTIONED THE PAST FEW DISCUSSIONS...TROUGH FORMING OVER THE WEST COAST HAS BROUGHT DRIER AIR TO THE WESTERN PORTION OF THE CWA. THIS DRIER AIR WILL CONTINUE TO SLOWLY PUSH EAST ON MONDAY AND LIMIT THE BEST CHANCE FOR THUNDERSTORMS TO MOHAVE COUNTY. HOWEVER THERE WILL REMAIN A SLIGHT CHANCE OF STORMS OVER THE EASTERN HALF OF CLARK AND LINCOLN COUNTIES TOO. BY TUESDAY...THE TROUGH WILL BECOME THE DOMINATE WEATHER FEATURE WITH DRY SOUTHWEST FLOW OVER MUCH OF THE AREA WITH THE EXCEPTION OF MOHAVE COUNTY WHERE A SLIGHT CHANCE OF THUNDERSTORMS WILL CONTINUE DURING THE AFTERNOON. BY WEDNESDAY...A CLOSED LOW OVER THE PACIFIC NORTHWEST WITH THE ASSOCIATED TROUGH AXIS OVER THE WEST COAST WILL COMPLETE THE DRYING TREND AND BRING MOSTLY CLEAR SKIES TO THE CWA WHICH WILL CONTINUE INTO THE LONG TERM. WITH THE TROUGH MOVING OVER THE AREA...LOOK FOR TEMPERATURES TO BE BELOW NORMAL. .LONG TERM...MAIN CONCERN OF THE LONG TERM WILL BE THE TIMING TO THE RETURN OF MOISTURE. TROUGH TO CONTINUE TO DOMINATE THE WEATHER ACROSS THE CWA ON THURSDAY AND FRIDAY FOR DRY CONDITIONS. HOWEVER THE TROUGH WILL BEGIN TO BREAK DOWN ON SATURDAY AS A STRONG RIDGE OVER THE CENTRAL US BEGINS TO PUSH WEST...RESULTING IN MOISTURE PUSHING BACK INTO WESTERN ARIZONA. TIMING AND CONFIDENCE IS LOW...BUT APPEARS THAT SUNDAY WILL SEE THE FIRST INFLUX OF MOISTURE BACK INTO MOHAVE COUNTY RESULTING IN A RETURN OF THUNDERSTORMS. TEMPERATURES TO CONTINUE TO BE BELOW NORMAL THROUGH THE END OF THE WEEK...BUT THEN WARM AS THE RIDGE BEGINS TO INFLUENCE THE AREA MORE OVER NEXT WEEKEND. && .AVIATION...FOR MCCARRAN...THUNDERSTORMS ARE STILL A POSSIBILITY NEAR THE TERMINAL THROUGH THIS EVENING...THEN A LESSER CHANCE ON MONDAY. HIGHER CHANCES WILL BE FOUND EACH AFTERNOON ON THE MOUNTAINS NEAR THE TERMINAL...AND IN THE MORMON MESA AND PEACH SPRINGS CORRIDORS. DRIER AIR IS EXPECTED OVER THE TERMINAL ON TUESDAY...BUT A FEW STORMS COULD LINGER IN THE EASTERN CORRIDORS. ANY THUNDERSTORMS WILL PRODUCE STRONG OUTFLOW WINDS WHICH COULD CAUSE SURFACE WIND SHIFTS MANY MILES FROM THE STORM. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...SCATTERED THUNDERSTORMS WILL CONTINUE MAINLY EAST OF A LINE FROM RACHEL TO MOUNT CHARLESTON TO ESSEX. THUNDERSTORM CHANCES SHOULD BE LIMITED TO AREAS EAST OF A LINE FROM CALIENTE TO LAKE HAVASU CITY MONDAY AND THEN MAINLY NORTHERN MOHAVE COUNTY ON TUESDAY. ANY THUNDERSTORMS WILL PRODUCE STRONG OUTFLOW WINDS WHICH COULD CAUSE SURFACE WIND SHIFTS MANY MILES FROM THE STORM. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...NONE. AZ...NONE. CA...NONE. && JENSEN HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jul 10, 4:16 AM PDT, 13 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 416 AM PDT SUN JUL 10 2011 AZZ001>003-036-CAZ519>527-NVZ014>022-110230- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 416 AM PDT SUN JUL 10 2011 /416 AM MST SUN JUL 10 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN TODAY OVER MOHAVE...CLARK...LINCOLN...AND EASTERN SAN BERNARDINO COUNTIES. THE HIGHEST PROBABILITY OF THUNDERSTORMS IS EXPECTED OVER MOHAVE COUNTY WITH DIMINISHING CHANCES WEST. FLASH FLOODING IS THE MAIN CONCERN OVER MOHAVE COUNTY...BUT STRONG GUSTY WINDS ARE ALSO POSSIBLE. REMEMBER...DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS OR LOW WATER CROSSINGS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM CHANCES WILL DIMINISH MONDAY AND TUESDAY AS DRIER AIR WORKS IN FROM THE WEST. MOHAVE COUNTY WILL CONTINUE TO SEE THE BETTER CHANCES WITH DECREASING CHANCES FURTHER WEST. THUNDERSTORMS ARE EXPECTED TO BE OUT OF THE REGION BY WEDNESDAY AS DRIER AIR WORKS OVER THE ENTIRE AREA. ITS POSSIBLE THAT MONSOON MOISTURE COULD MAKE A RETURN TO MOHAVE COUNTY LATE NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 10, 12:55 PM PDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1255 PM PDT SUN JUL 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM HAIL 3 ESE HENDERSON EXECUTI 35.97N 115.08W
07/10/2011 E0.25 INCH CLARK NV TRAINED SPOTTER
A SPOTTER REPORTED PEA SIZE HAIL FELL IN ANTHEM.
&&
STACHELSKILocal storm report, Jul 10, 1:34 PM PDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
134 PM PDT SUN JUL 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM TSTM WND GST NORTH LAS VEGAS AP 36.21N 115.20W
07/10/2011 M64.00 MPH CLARK NV ASOS
&&
STACHELSKILocal storm report, Jul 10, 2:21 PM PDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
221 PM PDT SUN JUL 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HEAVY RAIN 5 WSW DOWNTOWN LAS VEGA 36.15N 115.23W
07/10/2011 E0.50 INCH CLARK NV TRAINED SPOTTER
A SPOTTER REPORTED 4 TO 5 INCHES OF WATER ON LOCAL
STREETS IN THE AREA OF TORREY PINES AND OAKEY.
0145 PM TSTM WND DMG 4 NW DOWNTOWN LAS VEGAS 36.20N 115.20W
07/10/2011 CLARK NV FIRE DEPT/RESCUE
*** 1 INJ *** LAS VEGAS FIRE PUBLIC INFORMATION OFFICER
RELAYED A REPORT OF WIRES DOWN IN THE AREA OF THE NORTH
LAS VEGAS AIRPORT. IN ADDITION...ROOFING MATERIALS WERE
BLOWN OFF OF A BUILDING AND INTO THE APARTMENT NEXT DOOR
BREAKING TWO WINDOWS AND DAMAGING 4 DOORS. ONE CHILD
SUFFERED MINOR INJURIES FROM FLYING DEBRIS AND WAS
TREATED ON SCENE AND RELEASED.
0152 PM HEAVY RAIN 5 ENE DOWNTOWN LAS VEGA 36.20N 115.06W
07/10/2011 E0.60 INCH CLARK NV TRAINED SPOTTER
A SPOTTER REPORTED WATER WAS UP TO THE HEIGHT OF THE CURB
NEAR THE INTERSECTION OF NELLIS AND CAREY.
&&
STACHELSKILocal storm report, Jul 10, 2:39 PM PDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
239 PM PDT SUN JUL 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM TSTM WND DMG 2 WNW DOWNTOWN LAS VEGA 36.19N 115.18W
07/10/2011 CLARK NV FIRE DEPT/RESCUE
*** 1 INJ *** LAS VEGAS FIRE PUBLIC INFORMATION OFFICER
RELAYED A REPORT OF WIRES DOWN IN THE AREA OF THE NORTH
LAS VEGAS AIRPORT. IN ADDITION...ROOFING MATERIALS WERE
BLOWN OFF OF A BUILDING AND INTO THE APARTMENT NEXT DOOR
BREAKING TWO WINDOWS AND DAMAGING 4 DOORS. ONE CHILD
SUFFERED MINOR INJURIES FROM FLYING DEBRIS AND WAS
TREATED ON SCENE AND RELEASED.
&&
CORRECTED TIME AND LOCATION BASED ON UPDATED REPORT.
STACHELSKILocal storm report, Jul 10, 4:03 PM PDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
403 PM PDT SUN JUL 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM TSTM WND GST 3 NE BUNKERVILLE 36.81N 114.07W
07/10/2011 M53.00 MPH CLARK NV TRAINED SPOTTER
&&
STACHELSKILocal storm report, Jul 10, 5:06 PM PDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
506 PM PDT SUN JUL 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM HAIL 3 ESE HENDERSON EXECUTI 35.97N 115.08W
07/10/2011 E0.25 INCH CLARK NV TRAINED SPOTTER
A SPOTTER REPORTED PEA SIZE HAIL FELL IN ANTHEM.
0128 PM TSTM WND GST NORTH LAS VEGAS AP 36.21N 115.20W
07/10/2011 M64.00 MPH CLARK NV ASOS
0130 PM TSTM WND DMG 2 W DOWNTOWN LAS VEGAS 36.17N 115.18W
07/10/2011 CLARK NV 911 CALL CENTER
A 60 FOOT TALL TREE WAS UPROOTED BY THUNDERSTORM WINDS.
0130 PM TSTM WND DMG 2 WNW DOWNTOWN LAS VEGA 36.19N 115.19W
07/10/2011 CLARK NV NEWSPAPER
THUNDERSTORM WINDS BLEW A TREE ONTO A HOUSE ON VEGAS
DRIVE.
0142 PM TSTM WND DMG 2 WNW DOWNTOWN LAS VEGA 36.19N 115.18W
07/10/2011 CLARK NV FIRE DEPT/RESCUE
*** 1 INJ *** LAS VEGAS FIRE PUBLIC INFORMATION OFFICER
RELAYED A REPORT OF WIRES DOWN IN THE AREA OF THE NORTH
LAS VEGAS AIRPORT. IN ADDITION...ROOFING MATERIALS WERE
BLOWN OFF OF A BUILDING AND INTO THE APARTMENT NEXT DOOR
BREAKING TWO WINDOWS AND DAMAGING 4 DOORS. ONE CHILD
SUFFERED MINOR INJURIES FROM FLYING DEBRIS AND WAS
TREATED ON SCENE AND RELEASED.
0145 PM HEAVY RAIN 5 WSW DOWNTOWN LAS VEGA 36.15N 115.23W
07/10/2011 E0.50 INCH CLARK NV TRAINED SPOTTER
A SPOTTER REPORTED 4 TO 5 INCHES OF WATER ON LOCAL
STREETS IN THE AREA OF TORREY PINES AND OAKEY.
0152 PM HEAVY RAIN 5 ENE DOWNTOWN LAS VEGA 36.20N 115.06W
07/10/2011 E0.60 INCH CLARK NV TRAINED SPOTTER
A SPOTTER REPORTED WATER WAS UP TO THE HEIGHT OF THE CURB
NEAR THE INTERSECTION OF NELLIS AND CAREY.
0351 PM TSTM WND GST 3 NE BUNKERVILLE 36.81N 114.07W
07/10/2011 M53.00 MPH CLARK NV TRAINED SPOTTER
&&
STACHELSKIThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 5:07 PM PDT | Severe Thunderstorm Warning | VEF | Lincoln | 53 min |
Nearby
Severe Thunderstorm Warnings in Nevada, 2011Severe Thunderstorm Warnings in Arizona, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.